# SDR DL72L953310

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CRACK FOUND INSIDE VERTICAL STABILIZER, 2 BULKHEADS UP FROM ACCESS HOLE AT LT SIDE 3RD RIB UP.  CRACKED AT RIB TO BULKHEAD ATTACH POINT.  REPAIRED PER M/M 55-30-0 FIG 803.
